Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pneumothorax (2012)
Date of Event
09/30/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
After the inspire implant procedure, the patient developed a pneumothorax and required 2% oxygen to maintain sat level above 90.Physician consulted with radiologist and pigtail catheter was placed with guidance of ct fluoroscopy.Patient to be kept overnight.This resolved the issue.